Brief Communications

Mathematical Notes

, Volume 62, Issue 4, pp 515-519

Pseudo-skeleton approximations by matrices of maximal volume

  • S. A. GoreinovAffiliated withInstitute for Computational Mathematics, Russian Academy of Sciences
  • , N. L. ZamarashkinAffiliated withInstitute for Computational Mathematics, Russian Academy of Sciences
  • , E. E. TyrtyshnikovAffiliated withInstitute for Computational Mathematics, Russian Academy of Sciences

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Key words

pseudo-skeleton approximation volume of a matrix pseudo-inverse pseudo-skeleton component support submatrix